# SDR SWAA201805161537

- Difficulty date: April 20, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 48,067 hours, 28,131 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Plate
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR OUTER CYLINDER ATTACH POINT TO UPPER STEERING ACTUATOR PLATE CORRODED.      R & R NOSE LANDING GEAR ASSEMBLY IAW CCN.
